HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On Gouva's conjecture in the unobstructed case

Files in This Item:
pre535.pdf759.44 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83681

Title: On Gouva's conjecture in the unobstructed case
Authors: Yamagami, A. Browse this author
Issue Date: Aug-2001
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 535
Start Page: 1
End Page: 19
Abstract: In this article, for a residual Galois representation defined m·er an arbitrary finite field, Gouvca's conjecture ,vhich says that the universal deformation ring is isomorphic to a certain Hecke algebra is proven in the unobstructed case.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69285
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University